zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The simplest equation method to study perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity. (English) Zbl 1245.35121

Summary: The simplest equation method is a powerful solution method for obtaining exact solutions of nonlinear evolution equations.

In this paper, the simplest equation method is used to construct exact solutions of nonlinear Schrödinger’s equation and perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity. It is shown that the proposed method is effective and general.

MSC:
35Q55NLS-like (nonlinear Schrödinger) equations
35G20General theory of nonlinear higher-order PDE
References:
[1]Ablowitz, M. J.; Segur, H.: Solitons and inverse scattering transform, (1981)
[2]Kudryashov, N. A.: Exact solitary waves of the Fisher equation, Phys lett A 342, No. 1 – 2, 99-106 (2005) · Zbl 1222.35054 · doi:10.1016/j.physleta.2005.05.025
[3]Kudryashov, N. A.: Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos soliton fract 24, No. 5, 1217-1231 (2005) · Zbl 1069.35018 · doi:10.1016/j.chaos.2004.09.109
[4]Ma, W. X.: Travelling wave solutions to a seventh order generalized KdV equation, Phys lett A 180, 221-224 (1993)
[5]Malfliet, W.: Solitary wave solutions of nonlinear wave equations, Amer J phys 60, No. 7, 650-654 (1992) · Zbl 1219.35246 · doi:10.1119/1.17120
[6]Ma, W. X.; Huang, T. W.; Zhang, Y.: A multiple exp-function method for nonlinear differential equations and its application, Phys scr 82, 065003 (2010) · Zbl 1219.35209 · doi:10.1088/0031-8949/82/06/065003
[7]Miura, M. R.: Bäcklund transformation, (1978)
[8]Hirota, R.: Exact solution of the Korteweg – de Vries equation for multiple collision of solitons, Phys rev lett 27, 1192-1194 (1971) · Zbl 1168.35423 · doi:10.1103/PhysRevLett.27.1192
[9]Hirota, R.: The direct method in soliton theory, (2004)
[10]Ma, W. X.; Lee, J. -H.: A transformed rational function method and exact solutions to the (3+1)-dimensional Jimbo – Miwa equation, Chaos solitons fract 42, 1356-1363 (2009) · Zbl 1198.35231 · doi:10.1016/j.chaos.2009.03.043
[11]Vitanov, N. K.; Dimitrova, Z. I.: Application of the method of simplest equation for obtaining exact traveling-wave solutions for two classes of model pdes from ecology and population dynamics, Commun nonlinear sci numer simul 15, No. 10, 2836-2845 (2010) · Zbl 1222.35201 · doi:10.1016/j.cnsns.2009.11.029
[12]Vitanov, N. K.; Dimitrova, Z. I.; Kantz, H.: Modified method of simplest equation and its application to nonlinear pdes, Appl math comput 216, No. 9, 2587-2595 (2010) · Zbl 1195.35272 · doi:10.1016/j.amc.2010.03.102
[13]Zhang, Z. Y.; Liu, Z. H.; Miao, X. J.; Chen, Y. Z.: New exact solutions to the perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity, Appl math comput 216, 3064-3072 (2010) · Zbl 1195.35283 · doi:10.1016/j.amc.2010.04.026
[14]Biswas, A.; Konar, S.: Introduction to non-Kerr law optical solitons, (2007)
[15]Biswas, A.: Quasi-stationary non-Kerr law optical solitons, Opt fiber technol 9, No. 4, 224-259 (2003)
[16]Özis, T.; Yildirim, A.: Reliable analysis for obtaining exact soliton solutions of nonlinear Schrödinger (NLS) equation, Chaos solitons fract 38, 209-212 (2008) · Zbl 1142.35605 · doi:10.1016/j.chaos.2006.11.006
[17]Kohl, R.; Biswas, A.; Milovic, D.; Zerrad, E.: Optical soliton perturbation in a non-Kerr law media, Opt laser technol 40, No. 4, 647-662 (2008)
[18]Biswas, A.; Fessak, M.; Johnson, S.; Beatrice, S.; Milovic, D.; Jovanoski, Z.; Kohl, R.; Majid, F.: Optical soliton perturbation in non-Kerr law media traveling wave solution, Opt laser technol 44, No. 1, 263-268 (2012)
[19]Green, P. D.; Biswas, A.: Bright and dark optical solitons with time-dependent coefficients in a non-Kerr law media, Commun nonlinear sci numer simul 15, No. 12, 3865-3873 (2010) · Zbl 1222.78040 · doi:10.1016/j.cnsns.2010.01.018
[20]Topkara, E.; Milovic, D.; Sarma, A. K.; Zerrad, E.; Biswas, A.: Optical solitons with non-Kerr law nonlinearity and inter-modal dispersion with time-dependent coefficients, Commun nonlinear sci numer simul 15, No. 9, 2320-2330 (2010) · Zbl 1222.78044 · doi:10.1016/j.cnsns.2009.09.029
[21]Biswas, A.; Milovic, D.: Bright and dark solitons of the generalized nonlinear Schrödinger’s equation, Commun nonlinear sci numer simul 15, No. 6, 1473-1484 (2010) · Zbl 1221.78033 · doi:10.1016/j.cnsns.2009.06.017
[22]Ma, W. X.; Fuchssteiner, B.: Explicit and exact solutions to a Kolmogorov – petrovskii – piskunov equation, Int J non-linear mech 31, 329-338 (1996) · Zbl 0863.35106 · doi:10.1016/0020-7462(95)00064-X
[23]Ma, W. X.: Comment on the 3+1 dimensional Kadomtsev – Petviashvili equations, Commun nonlinear sci numer simul 16, 2663-2666 (2011)
[24]Ma, W. X.; Chen, M.: Direct search for exact solutions to the nonlinear Schrödinger equation, Appl math comput 215, 2835-2842 (2009) · Zbl 1180.65130 · doi:10.1016/j.amc.2009.09.024